# SDR CAL0700594

- Difficulty date: October 17, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 61,120 hours, 31,452 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Bs 500d S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FBB KEEL BEAM S-28R HAS CORROSION ON I/B FLANGE AROUND FASTENER HOLES AFT OF 500D.  REPAIRED RT KEEL BEAM AFT OF STA 500D PER ECRA 5311-01367 AND SRM 53-30-12 FIG 201 REPAIR 2.
